# SDR AALA202309200632

- Difficulty date: September 17, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N426AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10195
- Aircraft time: 10,209 hours, 2,690 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L LAVATORY DOOR NOT WORKING, LATCH STICKS, LAVATORY DIFFICULT TO OPEN. ADJUSTED AND LUBED LOCKING MECHANISM PER AMM 52-50-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
